Rockefeller and the internationalization of mathematics between the two world wars: Documents and studies for the social history of mathematics in the 20th century.

Schubring G (2005)
ANNALS OF SCIENCE 62(4): 549-550.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Rezension | Veröffentlicht | Englisch
Erscheinungsjahr
Zeitschriftentitel
ANNALS OF SCIENCE
Band
62
Zeitschriftennummer
4
Seite
549-550
PUB-ID

Zitieren

Schubring G. Rockefeller and the internationalization of mathematics between the two world wars: Documents and studies for the social history of mathematics in the 20th century. ANNALS OF SCIENCE. 2005;62(4):549-550.
Schubring, G. (2005). Rockefeller and the internationalization of mathematics between the two world wars: Documents and studies for the social history of mathematics in the 20th century. ANNALS OF SCIENCE, 62(4), 549-550.
Schubring, G. (2005). Rockefeller and the internationalization of mathematics between the two world wars: Documents and studies for the social history of mathematics in the 20th century. ANNALS OF SCIENCE 62, 549-550.
Schubring, G., 2005. Rockefeller and the internationalization of mathematics between the two world wars: Documents and studies for the social history of mathematics in the 20th century. ANNALS OF SCIENCE, 62(4), p 549-550.
G. Schubring, “Rockefeller and the internationalization of mathematics between the two world wars: Documents and studies for the social history of mathematics in the 20th century.”, ANNALS OF SCIENCE, vol. 62, 2005, pp. 549-550.
Schubring, G.: Rockefeller and the internationalization of mathematics between the two world wars: Documents and studies for the social history of mathematics in the 20th century. ANNALS OF SCIENCE. 62, 549-550 (2005).
Schubring, Gert. “Rockefeller and the internationalization of mathematics between the two world wars: Documents and studies for the social history of mathematics in the 20th century.”. ANNALS OF SCIENCE 62.4 (2005): 549-550.